Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 447, NWS Norman, OK

September 5, 2012Carter County, Johnston County, Marshall County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 5, 2012, 4:31 PM CDT for Carter County, Johnston County, Marshall County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2012, 4:31 PM CDT (21:31 UTC)
Expired
Sep 5, 2012, 5:15 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 122 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 4:37 PM CDTHAIL 1.75Gene Autry, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KOUN 052131
SVROUN
OKC019-069-095-052215-
/O.NEW.KOUN.SV.W.0447.120905T2131Z-120905T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 515 PM CDT

* AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
  GENE AUTRY...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADILL...TISHOMINGO...DICKSON...OAKLAND...MANNSVILLE...RAVIA...
  GENE AUTRY AND RUSSETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3422 9714 3435 9705 3435 9704 3433 9703
      3434 9695 3429 9664 3402 9681
TIME...MOT...LOC 2126Z 304DEG 11KT 3428 9700 

$$

30
1 follow-up statement
153 
WWUS54 KOUN 052148
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT WED SEP 5 2012

OKC019-069-095-052215-
/O.CON.KOUN.SV.W.0447.000000T0000Z-120905T2215Z/
MARSHALL OK-CARTER OK-JOHNSTON OK-
448 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
CDT FOR NORTHWESTERN MARSHALL...EASTERN CARTER AND SOUTHWESTERN
JOHNSTON COUNTIES...

AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED NEAR DICKSON...MOVING SOUTHEAST AT 10 MPH. 
GOLFBALL SIZE HAIL WAS REPORTED IN GENE AUTRY AT 437 PM.

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...DICKSON...OAKLAND...MANNSVILLE...RAVIA...
GENE AUTRY AND RUSSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3422 9714 3435 9705 3435 9704 3433 9702
      3433 9702 3434 9692 3429 9664 3402 9681
TIME...MOT...LOC 2146Z 337DEG 11KT 3424 9699 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 2:53 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 5, 2:53 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT WED SEP 5 2012

.DISCUSSION...
ADDITIONAL SCATTERED SHOWERS/STORMS BEGINNING TO DEVELOP IN SW
PORTIONS OF THE FA NEAR AN MCV THAT DEVELOPED WITH THE EARLY MORNING
CONVECTION. AN AREA OF SHOWERS/STORMS ALSO CONTINUES TO MOVE ACROSS
FAR NORTHWEST OK THIS AFTERNOON. SHOWERS/STORMS ARE EXPECTED TO
CONTINUE TO DEVELOP ACROSS PARTS OF THE PANHANDLES AND WESTERN OK
THIS AFTERNOON/EVENING AS A DISTURBANCE MOVES THROUGH THE MID-LEVEL
FLOW PROVIDING SOME LIFT TO THE AREA. THIS ACTIVITY WILL SPREAD INTO
PARTS OF THE FA OVERNIGHT. MEANWHILE... A WEAK FRONT WILL ALSO MOVE
INTO NORTHERN PARTS OF THE FA THIS AFTERNOON/TONIGHT WHICH MAY ALSO
BE A FOCUS FOR THUNDERSTORM DEVELOPMENT. WITH LARGE DEWPOINT
DEPRESSIONS... SOME OF THE STORMS MAY BECOME SEVERE PRODUCING STRONG
WIND GUSTS.

SHOWERS AND THUNDERSTORMS DUE TO SMALL DISTURBANCES MOVING
THROUGH THE FLOW... WILL REMAIN POSSIBLE THROUGH THURSDAY NIGHT.
SOUTHERLY WINDS WILL RETURN TO THE AREA THURSDAY BRINGING INCREASING
MOISTURE TO THE REGION. A STRONGER COLD FRONT IS EXPECTED TO MOVE
ACROSS THE REGION FRIDAY/FRIDAY NIGHT AS A SHORTWAVE MOVES ACROSS
THE CENTRAL PLAINS. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
WITH THIS SYSTEM... ESPECIALLY ALONG THE COLD FRONT. HOWEVER... THE
BEST LIFT IS EXPECTED TO REMAIN NORTH AND EAST OF THE FA. RAIN
CHANCES WILL SHIFT SOUTH AND DIMINISH LATE FRIDAY NIGHT INTO
SATURDAY. SOME STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THURSDAY
AND FRIDAY.

THE COLD FRONT WILL BRING COOLER AIR TO THE REGION LEADING TO HIGHS
MAINLY IN THE 80S OVER THE WEEKEND. WARMER TEMPERATURES WILL RETURN
EARLY NEXT WEEK AS UPPER RIDGE INFLUENCES THE REGION. MODELS SHOW
ANOTHER FRONTAL BOUNDARY MAY MOVE INTO PARTS OF THE AREA THE MIDDLE
OF NEXT WEEK AND A DISTURBANCE MAY MOVE ACROSS THE CENTRAL PLAINS.
IF THIS HAPPENS COULD BRING ANOTHER CHANCE FOR RAIN BUT RIGHT NOW
THINK THINGS WILL REMAIN DRY AS THERE IS A QUESTION ON WHETHER THERE
WILL BE ENOUGH MOISTURE RETURN BY THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74  99  73  96 /  20  20  20  40
HOBART OK         72 100  73  98 /  50  20  20  40
WICHITA FALLS TX  75 105  75 105 /  30  10  10  20
GAGE OK           68  97  69  86 /  40  30  30  30
PONCA CITY OK     71  98  72  84 /  20  20  40  60
DURANT OK         75 102  75  98 /  10  10  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/25
Hazardous weather outlook, Sep 5, 12:09 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1209 PM CDT WED SEP 5 2012

OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1209 PM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA EXTENDS ALONG AND SOUTH OF A LINE FROM FORT
SUPPLY TO FAIRVIEW TO KINGFISHER...AND WEST OF A LINE FROM BLANCHARD
TO LAWTON TO GRANDFIELD...TO KNOX CITY TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 2 PM THIS
AFTERNOON THROUGH MIDNIGHT.

IMPACTS...
HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70 MPH
WILL BE THE MAIN HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP. SOME
DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL CAN BE
EXPECTED...ALONG WITH POSSIBLE STRUCTURAL DAMAGE TO TREES...POWER
POLES...AND HOMES FROM HIGH WINDS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY THURSDAY MORNING.

DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO THE
AFTERNOON ACROSS PARTS OF SOUTHWEST OKLAHOMA...WHERE A WEAK LOW
LEVEL DISTURBANCE RESIDES. THESE STORMS MAY WEAKEN THROUGH MID
AFTERNOON...ALLOWING THE AIRMASS ACROSS WESTERN OKLAHOMA TO BECOME
INCREASINGLY UNSTABLE. A SECOND AREA OF SHOWER AND STORM ACTIVITY
WILL REMAIN MOSTLY OVER THE TEXAS AND OKLAHOMA PANHANDLES...BUT SOME
OF THIS ACTIVITY MAY MOVE INTO NORTHWEST OKLAHOMA AFTER 2 PM.

THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL OCCUR LATER THIS
AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS. A WEAK SURFACE FRONT AND WIND SHIFT WILL
ALSO MOVE INTO PARTS OF NORTHERN AND WESTERN OKLAHOMA. UNSEASONABLY
WARM TEMPERATURES COMBINED WITH DEEP MOISTURE...AND LIFT ASSOCIATED
WITH THE UPPER DISTURBANCE AND FRONT WILL ALLOW FOR SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS MUCH OF WESTERN OKLAHOMA
AND PARTS OF WESTERN NORTH TEXAS. WITH VERY HOT SURFACE
TEMPERATURES...DAMAGING WINDS WILL BE A THREAT WITH ANY STRONGER
THUNDERSTORMS...ALONG WITH A THREAT OF LARGE HAIL. INITIAL STORMS
MAY GROW INTO ONE OR TWO STORM COMPLEXES THIS EVENING AND
OVERNIGHT...WITH A THREAT OF MAINLY DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HOT AFTERNOON TEMPERATURES WILL CONTINUE TODAY...ESPECIALLY
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. FOLLOW HEAT
SAFETY MEASURES TO PROTECT YOURSELF FROM THIS PERIOD OF HOT WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY AS SEVERAL
UPPER LEVEL STORM SYSTEMS MOVE ACROSS THE SOUTHERN PLAINS. A COLD
FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT INTO
SATURDAY...BRINGING STORM CHANCES TO AN END BY EARLY NEXT WEEK.
UNSEASONABLY WARM TEMPERATURES COMBINED WITH AMPLE MOISTURE WILL
REMAIN SUPPORTIVE OF ISOLATED SEVERE STORMS THROUGH THIS
WEEKEND...BUT WIDESPREAD SEVERE WEATHER IS NOT LIKELY.

OTHER HAZARDOUS WEATHER...
NONE.

In the hours before

Special weather statement, Sep 5, 1:59 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT WED SEP 5 2012

TXZ085-086-051930-
WICHITA TX-WILBARGER TX-
159 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WICHITA AND
SOUTHEASTERN WILBARGER COUNTIES UNTIL 230 PM CDT...

AT 157 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR HARROLD
AND HAYNESVILLE...MOVING SOUTHEAST AT 10 MPH. OUTFLOW WAS PUSHING
WELL AHEAD OF THE STORM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ELECTRA...HARROLD...KAMAY AND HAYNESVILLE.

LAT...LON 3384 9910 3412 9917 3418 9891 3417 9887
      3415 9888 3415 9886 3384 9862
TIME...MOT...LOC 1857Z 336DEG 10KT 3409 9899

AUSTIN
Special weather statement, Sep 5, 3:59 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT WED SEP 5 2012

OKZ045-052130-
JEFFERSON OK-
359 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON COUNTY
UNTIL 430 PM CDT...

AT 357 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RYAN...
MOVING NORTHEAST AT 10 MPH. OTHER STRONG THUNDERSTORMS WERE
DEVELOPING ACROSS SOUTHERN JEFFERSON COUNTY.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
RYAN...SUGDEN AND OSCAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3398 9795 3401 9797 3399 9803 3409 9809
      3421 9787 3397 9774 3397 9795
TIME...MOT...LOC 2057Z 245DEG 9KT 3402 9801

30
Special weather statement, Sep 5, 4:04 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT WED SEP 5 2012

OKZ021-022-034-035-052130-
GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
404 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...
NORTHWESTERN KIOWA...SOUTHWESTERN WASHITA AND SOUTHEASTERN BECKHAM
COUNTIES UNTIL 430 PM CDT...

AT 401 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RETROP...
MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SENTINEL AND RETROP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3533 9938 3517 9904 3501 9938 3514 9954
TIME...MOT...LOC 2101Z 224DEG 7KT 3513 9941

30
Special weather statement, Sep 5, 4:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT WED SEP 5 2012

OKZ041-045>047-050-TXZ090-052145-
JOHNSTON OK-JEFFERSON OK-LOVE OK-MURRAY OK-CARTER OK-CLAY TX-
417 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JOHNSTON...
SOUTHEASTERN JEFFERSON...NORTHWESTERN LOVE...SOUTHWESTERN MURRAY...
CARTER AND NORTHEASTERN CLAY COUNTIES UNTIL 445 PM CDT...

AT 414 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTHEAST OF DOUGHERTY TO RUBOTTOM TO 5 MILES
NORTHWEST OF GRADY TO 3 MILES SOUTH OF RYAN...MOVING EAST AT 20
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...HEALDTON...WILSON...DICKSON...RINGLING...
RYAN...SPRINGER...DOUGHERTY...CORNISH...GENE AUTRY...LEON...
BURNEYVILLE...OVERBROOK...RUBOTTOM...GRADY...OSCAR...TURNER FALLS...
GRAHAM AND MILO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3383 9746 3389 9745 3391 9748 3390 9759
      3395 9759 3399 9766 3391 9777 3398 9804
      3429 9759 3429 9757 3431 9756 3448 9732
      3438 9673 3382 9740
TIME...MOT...LOC 2114Z 289DEG 15KT 3434 9702 3397 9744 3408 9773
3398 9794

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:08 PM CDTSevere Thunderstorm WarningOUNCuster37 min
Sep 4, 7:32 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills43 min
Sep 4, 8:02 PM CDTSpecial Weather StatementOUNCuster28 min
Sep 4, 8:33 PM CDTSpecial Weather StatementOUNCuster, Roger Mills27 min
Sep 4, 9:57 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher, Washita33 min
Sep 4, 10:48 PM CDTSpecial Weather StatementOUNCanadian, Garfield, Kingfisher, Logan27 min
Sep 4, 11:29 PM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant31 min
Sep 4, 11:30 PM CDTSpecial Weather StatementOUNLogan, Noble45 min
Sep 5, 12:05 AM CDTSpecial Weather StatementOUNGarfield, Logan, Payne55 min
Sep 5, 12:10 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Roger Mills65 min
Sep 5, 12:36 AM CDTSpecial Weather StatementOUNMajor54 min
Sep 5, 1:54 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Kingfisher66 min
Sep 5, 3:31 AM CDTSpecial Weather StatementOUNOklahoma44 min
Sep 5, 3:33 AM CDTSpecial Weather StatementOUNGarfield, Logan57 min
Sep 5, 3:36 AM CDTSpecial Weather StatementOUNCuster, Kiowa, Washita54 min
Sep 5, 3:53 AM CDTSpecial Weather StatementOUNCleveland52 min
Sep 5, 3:59 PM CDTSpecial Weather StatementOUNJefferson31 min
Sep 5, 4:04 PM CDTSpecial Weather StatementOUNWashita26 min
Sep 5, 4:17 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love28 min
Sep 5, 4:38 PM CDTSpecial Weather StatementOUNWashita37 min
Sep 5, 5:03 PM CDTSpecial Weather StatementOUNLove27 min
Sep 5, 5:06 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson39 min
Sep 5, 5:11 PM CDTSevere Thunderstorm WarningOUNCarter, Love49 min
Sep 5, 5:16 PM CDTSpecial Weather StatementOUNWashita29 min
Sep 5, 5:31 PM CDTSpecial Weather StatementOUNBeckham29 min
Sep 5, 5:45 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon45 min
Sep 5, 5:54 PM CDTSpecial Weather StatementOUNWashita36 min
Sep 5, 6:33 PM CDTSpecial Weather StatementOUNBeckham27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.